# SDR DLL15970297

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1605415101
- Condition: Cracked
- Location: Lt  Wing Rear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL HOLES IN THE LT WING REAR SPAR WERE FOUND CRACKED DURING INSPECTION PER EO 7-59089-3.  ER/A REWORKED HOLES, AND INSTALLED REPAIR ANGLES.
